MAUDE Adverse Event Report: BECTON DICKINSON 36 IN 15 DROP SECONDARY SET W/HGR; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON 36 IN 15 DROP SECONDARY SET W/HGR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MS3500-15
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: ms3500-15 batch#: unknown it was reported by the customer that rn spiked antibiotic with secondary tubing.Secondary tubing broke/detached at the drip chamber spilling antibiotics on ground.Rn removed tubing from room and obtained a new bag of antibiotics verbatim: rcc received a complaint via email.Email(s) attached.Injuries or adverse event: no.
 
Additional Manufacturer Narrative
The customer reported the tubing detached during infusion, and returned one sample of material ms3500-15, lot unknown.Upon initial visual examination, the set verified the complaint of separation.The set was separation at the drip chamber and tubing connection.Under microscope evaluation, insufficient solvent was found on the tubing.A corrective and preventative action was opened by the manufacturing plant to address drip chamber separations on the ms2500-15 set.The action creates support for the solvent dispenser which ensures the correct dimension and alignment of the tube when making the insertion.A device history record review could not be performed because the lot number is unknown.
 
Event or Problem Description
Additional info: this was reported 19-11-2024.

Brand Name
36 IN 15 DROP SECONDARY SET W/HGR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20877848
Report Number9616066-2024-01937
Device Sequence Number7804806
Product Code FPA
UDI-Device Identifier50885403222618
UDI-Public(01)50885403222618
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS3500-15
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown